[1]岳萍,龚伦训.α螺旋蛋白质螺旋链模型方程组的精确解[J].深圳大学学报理工版,2009,26(2):213-216.
 YUE Ping and GONG Lun- xun.Exact solutions of Helix chain movement model in the alpha-helix protein[J].Journal of Shenzhen University Science and Engineering,2009,26(2):213-216.
点击复制

α螺旋蛋白质螺旋链模型方程组的精确解()
分享到:

《深圳大学学报理工版》[ISSN:1000-2618/CN:44-1401/N]

卷:
第26卷
期数:
2009年2期
页码:
213-216
栏目:
物理与应用物理
出版日期:
2009-04-30

文章信息/Info

Title:
Exact solutions of Helix chain movement model in the alpha-helix protein
文章编号:
1000-2618(2009)02-0213-04
作者:
岳萍1龚伦训2
1)贵阳医学院物理教研室,贵阳 550004;
2)贵州师范大学物理与电子科学学院,贵阳550001
Author(s):
YUE Ping1 and GONG Lun- xun2
1)Department of Physics,Guiyang Medical College,Guiyang 550004,P.R.China;
2)School of Physics and Electronic Science,Guizhou Normal University,Guiyang 550001,P.R.China
关键词:
α螺旋蛋白质螺旋链运动模型精确解孤立波Jacobi椭圆函数
Keywords:
nonlinear helix chain movement model in alpha-helixexact solutionssolitary waveJacobi elliptic function solution
分类号:
Q 616
文献标志码:
A
摘要:
采用修正映射法求解α螺旋蛋白质螺旋链运动模型的耦合非线性薛定谔方程组,得到该方程的耦合行波精确解,包括孤波解和Jacobi椭圆函数解.该法的优点是,不必预先给出函数的具体形式,就可以得到较多的函数解,可为进一步研究α螺旋蛋白质螺旋链运动提供参考.
Abstract:
Modified mapping method was utilized to get the coupling of traveling wave accurate solutions,including solitary wave solutions and Jacobi elliptic function solutions for the nonlinear Schrodinger equation with coupling characteristic of the helix chain movement model in the alpha-helix. The advantage of this method is that the indeterminate specific form of function is obtained leading to more new exact solutions,for further study of the helix chain model of the alpha-helix protein to provide further information.

参考文献/References:

[1]Davydov A S. 分子系统的孤子[J]. 物理文本,1979,20:387-394(英文版).
[2]Scott A C. 对Davydov孤子的新研究[J]. 物理D,1991,51:333-342(英文版).
[3]蒲利春,刘立新,张雪峰. 三螺旋链蛋白质运动模型的行波精确解组[J]. 原子与分子物理学报,2005,10(4):641-645.
[4]Pang X F.蛋白质分子系统中Davydov 生物能输运理论的改进[J]. 物理评论E,2000,62(5) :6989-6998(英文版).
[5]吴光敏. 激光与蛋白质上孤立子相互作用的数值分析[J]. 光电子·激光,2003,14(11):1227-1231.
[6]吴光敏,周凌云. α螺旋蛋白质螺旋链模型的双孤立子效应[J]. 数学物理学报,1997,17(1):18-24.
[7]蒲利春,林宗兵,张雪峰. 非线性Schrodinger方程组的精确解组[J]. 物理学报,2005,54(10):4472-4476.
[8]Zhang J F,Meng J P,Huan W H. 具有完全弹性和非弹性相互作用性质的一类新的(2+1)维局域相干结构[J].理论物理通讯,2004,42(2):161-170(英文版).
[9]Zhang S.(2+1)维K-D方程的周期波解[J]. 混沌、孤子与分形,2006,30:1213-1220(英文版).
[10]Fan E G.扩展的tanh函数及其在非线性方程中的应用[J]. 物理快报A,2000,277(12):212-218(英文版).
[11]Peng Y Z.(2+1)维破裂孤子方程的新精确解[J]. 理论物理通讯,2005,43(2):205-207(英文版).
[12]Zhao X Q,Zhi H Y,Zheng H Q. 用扩展Jacobi椭圆函数展开法和符号计算构建非线性偏微分方程的双周期解[J]. 中国物理,2006,15(10):2202-2209(英文版) .


[1]Davydov A S. Solitons in molecular systems[J]. Phys Scr,1979,20:387-394.
[2]Scott A C. Davydovs soliton revisited[J]. Physica D,1991,51:333-342.
[3]PU Li-chun,LIU Li-xin,ZHANG Xue-feng.Traveling wave accurate solutions to Tri-helix chain protein movement model[J]. Journal of Atomic and Molecular Physics,2005,10:641-645(in Chinese).
[4]Pang X F. Improvement of the Davydov theory of bioenergy transport in protein molecular systems[J]. Phys Rev E,2000,62(5) :6989-6998.
[5]WU Guang-min.Numeric analysis of interactions between the laser and soliton on the protein[J].Journal of Optoelectronics & Laser,2003,14(11):1227-1231(in Chinese).
[6]WU Guang-min,ZHOU Ling-yun. Double-Solition effect on helix chain model of the alpha-helix protein[J]. Acta Mathematica Scientia,1997,17(1):18-24(in Chinese).
[7]PU Li-chun,LIN Zong-bing,ZHANG Xue-feng,et al. Exact solutions of nonlinear Schordinger dinger equations [J]. Acta Physica Sinica,2005,54(10):4472(in Chinese).
[8]Zhang J F,Meng J P,Huan W H. A New class of(2+1)-dimensional localized coherent structures with completely elastic and non-elastic interactive properties [J]. Commun Theor Phys,2004,42(2):161-170.
[9]Zhang S. The periodic wave solutions for the(2 + 1)-dimensional Konopelchenko-Dubrovsky equations[J]. Chaos,Solitons and Fractals,2006,30:1213-1220.
[10]Fan E G. Extended tanh-function method and its applications tononlinear equations[J]. Phys Lett A,2000,277(12):212-218.
[11]Peng Y Z. New exact solutions for(2+1)-dimensional breaking soliton equation[J]. Commun Theor Phys,2005,43(2):205-207.
[12]Zhao X Q,Zhi H Y,Zhang H Q. Construction of doubly-periodic solutions to nonlinear partial differential equations using improved Jacobi elliptic function expansion method and symbolic computation [J] .Chin Phys,2006,15(10):2202-2209.

备注/Memo

备注/Memo:
收稿日期:2008-10-11;修回日期:2009-03-10
基金项目:贵州省科学技术基金资助项目(20072009)
作者简介:岳萍(1973-),女(汉族),贵州省贵阳市人,贵阳医学院副教授. E-mail:p-yue@gmc.edu.cn
更新日期/Last Update: 2009-05-15